Journal article icon

Journal article

DISSIPATIVE MAPPINGS WITH APPROXIMATELY INVARIANT SUBSPACES

Abstract:
Dissipative linear mappings Z defined on the dense union of an increasing sequence of closed subspaces En of a Banach space E are studied. It is shown that Z is the pregenerator of a contraction semigroup on E provided that sup ∥ QnZ |En ∥ < ∞ where Qn is the quotient map of E onto E En. This generalises results of Kishimoto and Jørgensen. © 1979.
Publication status:
Published

Actions


Access Document


Authors


Journal:
JOURNAL OF FUNCTIONAL ANALYSIS
Volume:
32
Issue:
3
Pages:
336-341
Publication date:
1979-01-01
DOI:
EISSN:
1096-0783
ISSN:
0022-1236
URN:
uuid:b801f40a-d3ab-4ddb-bbda-328d3507af79
Source identifiers:
21496
Local pid:
pubs:21496
Language:
English

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP